# SDR SWAA2025052272939

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 42,708 hours, 20,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INBOARD EMERGENCY FLASH LIGHT BATTERY NEEDS TO BE REPLACED PER EA - 2564-F-00002. <[01] R&R THE FWD INBOARD FLASH LIGHT BATTERY PER AMM 25-64-00. OPS CHECK GOOD. NEXT INSPECTION DUE SEP 2027.
